A 20-year-old female asked:
Disclaimer

period ended on may 2. took plan b on da 3rd. today da 7th of may noticed some vaginal bleeding. could plan b have caused it?

1 doctor answer
Dr. Daniel Owens
17 years experience Family Medicine
Yes: This is a common side effect.
Answered on Oct 4, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 18-year-old female asked:
Dr. Robert Kwok
33 years experience Pediatrics
Pregnancy worries?: Plan B, Postinor 2, and other brands of emergency contraceptive pills can alter the menstrual cycle bleeding for the cycle in which Plan B or Postinor ... Read More
1
1 thank
A 19-year-old female asked:
Dr. Donald Alves
24 years experience Emergency Medicine
Read labels: You took plan b. It induces a period. You "reset" your reproductive machinery in an effort to avoid pregnancy. That is exactly what should happen. Blo ... Read More
2
2 thanks
A 18-year-old female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Irregular periods : Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month